Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 150, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Infinite products which are Hilbert cubes
James E. West.
Trans. Amer. Math. Soc. 150 (1970), 1-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0266147
On the shrinkability of decompositions of $3$-manifolds
William L. Voxman.
Trans. Amer. Math. Soc. 150 (1970), 27-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0261577
Polynomial approximation on compact manifolds and homogeneous spaces
David L. Ragozin.
Trans. Amer. Math. Soc. 150 (1970), 41-53
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0410210
Commutators modulo the center in a properly infinite von Neumann algebra
Herbert Halpern.
Trans. Amer. Math. Soc. 150 (1970), 55-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0276786
Coefficient estimates for Dirichlet series
W. T. Sledd.
Trans. Amer. Math. Soc. 150 (1970), 69-76
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0268564
An abstract nonlinear Cauchy-Kovalevska theorem
François Trèves.
Trans. Amer. Math. Soc. 150 (1970), 77-92
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0274911
Twin-convergence regions for continued fractions $K(a_{n}/1)$
William B. Jones and W. J. Thron.
Trans. Amer. Math. Soc. 150 (1970), 93-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0264043
Subgroups and automorphisms of extended Schottky type groups
Vicki Chuckrow.
Trans. Amer. Math. Soc. 150 (1970), 121-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0265580
On expansive transformation groups
Ping-fun Lam.
Trans. Amer. Math. Soc. 150 (1970), 131-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0263056
Rings for which certain flat modules are projective
S. H. Cox and R. L. Pendleton.
Trans. Amer. Math. Soc. 150 (1970), 139-156
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0262296
On successive approximations in homological algebra
V. K. A. M. Gugenheim and R. J. Milgram.
Trans. Amer. Math. Soc. 150 (1970), 157-182
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260838
Theorems of Krein-Milman type for certain convex sets of operators.
P. D. Morris and R. R. Phelps.
Trans. Amer. Math. Soc. 150 (1970), 183-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0262804
Elements with trivial centralizer in wreath products
Wolfgang P. Kappe and Donald B. Parker.
Trans. Amer. Math. Soc. 150 (1970), 201-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0266999
Finitely generated ideals of differentiable functions
B. Roth.
Trans. Amer. Math. Soc. 150 (1970), 213-225
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0262810
The subgroups of a free product of two groups with an amalgamated subgroup
A. Karrass and D. Solitar.
Trans. Amer. Math. Soc. 150 (1970), 227-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0260879
A fundamental solution of the parabolic equation on Hilbert space. II. The semigroup property
M. Ann Piech.
Trans. Amer. Math. Soc. 150 (1970), 257-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0278116
Embeddings in division rings
John Dauns.
Trans. Amer. Math. Soc. 150 (1970), 287-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0262291
A characterization of integral currents
John E. Brothers.
Trans. Amer. Math. Soc. 150 (1970), 301-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0266125
Two methods of integrating Monge-Ampère’s equations
Michihiko Matsuda.
Trans. Amer. Math. Soc. 150 (1970), 327-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0261135